Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 5

Non-Wieferich primes in arithmetic progressions
Yong-Gao Chen and Yu Ding.
Proc. Amer. Math. Soc. 145 (2017), 1833-1836
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611299
A change of rings result for Matlis reflexivity
Douglas J. Dailey and Thomas Marley.
Proc. Amer. Math. Soc. 145 (2017), 1837-1841
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611300
Polynomial identities with involution, superinvolutions and the Grassmann envelope
Eli Aljadeff, Antonio Giambruno and Yakov Karasik.
Proc. Amer. Math. Soc. 145 (2017), 1843-1857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611301
Upper bounds for GK-dimensions of finitely generated P.I. algebras
Allan Berele.
Proc. Amer. Math. Soc. 145 (2017), 1859-1864
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611302
Additive actions on toric varieties
Ivan Arzhantsev and Elena Romaskevich.
Proc. Amer. Math. Soc. 145 (2017), 1865-1879
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611303
Stable equivalences of Morita type do not preserve tensor products and trivial extensions of algebras
Yuming Liu, Guodong Zhou and Alexander Zimmermann.
Proc. Amer. Math. Soc. 145 (2017), 1881-1890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611304
Brauer characters of $q’$- degree
Mark L. Lewis and Hung P. Tong Viet.
Proc. Amer. Math. Soc. 145 (2017), 1891-1898
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611305
Distinguishing Hecke eigenforms
M. Ram Murty and Sudhir Pujahari.
Proc. Amer. Math. Soc. 145 (2017), 1899-1904
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611306
Log canonical threshold and diagonal ideals
Carles Bivià-Ausina.
Proc. Amer. Math. Soc. 145 (2017), 1905-1916
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611307
Finite dimensional Hopf actions on deformation quantizations
Pavel Etingof and Chelsea Walton.
Proc. Amer. Math. Soc. 145 (2017), 1917-1925
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611308
On roots of unity in orbits of rational functions
Alina Ostafe.
Proc. Amer. Math. Soc. 145 (2017), 1927-1936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611309
A non-restricted counterexample to the first Kac–Weisfeiler conjecture
Lewis Topley.
Proc. Amer. Math. Soc. 145 (2017), 1937-1942
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611310
Distortion of imbeddings of groups of intermediate growth into metric spaces
Laurent Bartholdi and Anna Erschler.
Proc. Amer. Math. Soc. 145 (2017), 1943-1952
Abstract, references and article information
Full-text PDF
MathSciNet review: 3611311
Arithmetic of partitions and the $q$-bracket operator
Robert Schneider.
Proc. Amer. Math. Soc. 145 (2017), 1953-1968
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611312
The cycline subalgebra of a Kumjian-Pask algebra
Lisa Orloff Clark, Cristóbal Gil Canto and Alireza Nasr-Isfahani.
Proc. Amer. Math. Soc. 145 (2017), 1969-1980
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611313
Hopf braces and Yang-Baxter operators
Iván Angiono, César Galindo and Leandro Vendramin.
Proc. Amer. Math. Soc. 145 (2017), 1981-1995
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611314
Siladić’s theorem: Weighted words, refinement and companion
Jehanne Dousse.
Proc. Amer. Math. Soc. 145 (2017), 1997-2009
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611315
Rogers-Ramanujan identities and the Robinson-Schensted-Knuth correspondence
Sylvie Corteel.
Proc. Amer. Math. Soc. 145 (2017), 2011-2022
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611316
Convex sets and second order systems with nonlocal boundary conditions at resonance
Jean Mawhin and Katarzyna Szymańska-Dȩbowska.
Proc. Amer. Math. Soc. 145 (2017), 2023-2032
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611317
Curvature aspects of graphs
F. Bauer, F. Chung, Y. Lin and Y. Liu.
Proc. Amer. Math. Soc. 145 (2017), 2033-2042
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611318
Noncommutative solenoids and the Gromov-Hausdorff propinquity
Frédéric Latrémolière and Judith Packer.
Proc. Amer. Math. Soc. 145 (2017), 2043-2057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611319
Nonoscillation theorems for second-order linear difference equations via the Riccati-type transformation
Jitsuro Sugie and Masahiko Tanaka.
Proc. Amer. Math. Soc. 145 (2017), 2059-2073
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611320
Cocycle conjugacy classes of binary shifts
Geoffrey L. Price.
Proc. Amer. Math. Soc. 145 (2017), 2075-2079
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Automatic continuity for linear surjective maps compressing the local spectrum at fixed vectors
Constantin Costara.
Proc. Amer. Math. Soc. 145 (2017), 2081-2087
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611322
Adaptive orthonormal systems for matrix-valued functions
Daniel Alpay, Fabrizio Colombo, Tao Qian and Irene Sabadini.
Proc. Amer. Math. Soc. 145 (2017), 2089-2106
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611323
Trajectories escaping to infinity in finite time
J. K. Langley.
Proc. Amer. Math. Soc. 145 (2017), 2107-2117
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611324
Eigenvalue estimates for the Laplacian on a metric tree
Jonathan Rohleder.
Proc. Amer. Math. Soc. 145 (2017), 2119-2129
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611325
Separability of reproducing kernel spaces
Houman Owhadi and Clint Scovel.
Proc. Amer. Math. Soc. 145 (2017), 2131-2138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611326
Differentiation of Besov spaces and the Nikodym maximal operator
Jason Murcko.
Proc. Amer. Math. Soc. 145 (2017), 2139-2153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611327
Derivatives of inner functions in weighted Bergman spaces and the Schwarz-Pick lemma
Fernando Pérez-González and Jouni Rättyä.
Proc. Amer. Math. Soc. 145 (2017), 2155-2166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611328
On the remainder term of the Berezin inequality on a convex domain
Simon Larson.
Proc. Amer. Math. Soc. 145 (2017), 2167-2181
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611329
Some spectral properties of pseudo-differential operators on the Sierpiński gasket
Marius Ionescu, Kasso A. Okoudjou and Luke G. Rogers.
Proc. Amer. Math. Soc. 145 (2017), 2183-2198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611330
The Kato class on compact manifolds with integral bounds on the negative part of Ricci curvature
Christian Rose and Peter Stollmann.
Proc. Amer. Math. Soc. 145 (2017), 2199-2210
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611331
Forcing with matrices of countable elementary submodels
Borisa Kuzeljevic and Stevo Todorcevic.
Proc. Amer. Math. Soc. 145 (2017), 2211-2222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611332
Describing groups
Meng-Che Ho.
Proc. Amer. Math. Soc. 145 (2017), 2223-2239
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611333
Exit probability levels of diffusion processes
Doncho S. Donchev.
Proc. Amer. Math. Soc. 145 (2017), 2241-2253
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611334
Tangent spaces of bundles and of filtered diffeological spaces
J. Daniel Christensen and Enxin Wu.
Proc. Amer. Math. Soc. 145 (2017), 2255-2270
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611335
The heat flow of $V$-harmonic maps from complete manifolds into regular balls
Hongbing Qiu.
Proc. Amer. Math. Soc. 145 (2017), 2271-2280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611336
On complete metrizability of the Hausdorff metric topology
László Zsilinszky.
Proc. Amer. Math. Soc. 145 (2017), 2281-2289
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3611337